It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by susan on November 19, 1999 at 17:02:52:

In Reply to: Dilantin/Phenobarb Therapy posted by Dr. Love on November 01, 1999 at 10:05:26:

: Have any of you been taking phenobarb and dilantin for 20 years or more? Have any of you noted any negative side affects such as drowsiness, impaired cognitive abilities, depression, and/or sexual dysfunction?

: Dr Love
Dear Sir,
I've been on Pheno/dilantin since 10 years old and I'm almost 60 now.
I just came back from a full day of tests as I felt their is something wrong. Due to my Dr's and the test I'm to normal for them and it must all be in my head The test included mri of the brain, eeg and due to numbness in my feet i also had an emg. The problem I'm having is with speech as I 'slur' words or mispronounce. My spelling is terrible as is my train of thought. I forget what I'm saying in the middle of the conversation, and I'm scared. Needless to say I was embarassed by the Dr. who is a specialist in her field, and was referred BACK to my family doctor who had refereed me in the first place. I can't waot to see what I was charged. I need to know if the medicine is doing this as the rest of my family do not seem to be affected. I've stayed as active as I felt comfortable and in more than one case I've overloaded myself, trying to prove to me it was due to inactivity. I'm also gabby, haave a great sense of humor and if I know waht 's the matter I can at least work to the positive side
:


Follow Ups

All times are GMT -7. The time now is 08:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!